MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 12MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 12MM LEFT; KNEE COMPONENT
Model Number EIS5S12L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 08/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Sade 17k001 - patient # (b)(6).Allegedly, subject (b)(6) had a revision surgery at michigan medicine by dr.Hallstrom on (b)(6) 2022.The office note on (b)(6) 2022 states "work up for infection was negative.Implant may be loose.Due to her symptoms, worsening pain, and limited function, she is a candidate for revision of her knee replacement." per note, subject wanted to proceed with revision surgery.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Review of the complaint, efsrp4pl lot: 1759652, eis5s12l, lot: 03010983331757543, etplb5sl lot: 1815560, etpk1556 lot: 1780844, does not reveal any evidence of failure involving these implants.These implants were not returned for investigation, nor were any pictures or other medical documentation provided to assist with the investigation.These implants were implanted for approximately 24 months in the 65 yo female patient before a revision surgery was required.The patient began to experience pain and limited function approximately 2 months prior to the revision surgery.The incident description suggests that the implants may be loose.While this is possible, mpo is unable to confirm this failure without additional information.The mpo knee systems package insert (150806-3) lists?) inadequate range of motion due to improper selection or positioning of components, periarticular calcification, flexion contracture? and? pain? as potential adverse effects.This package insert also states? periodic, long-term follow-up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.Periodic postoperative x-rays are recommended for close comparison with early post op conditions to detect long term evidence of changes in position, loosening, bending, or cracking of components? these implant lots were manufactured in 2018 (eis5s12l, efsrp4pl, etpk1556) and 2019 (etplb5sl).Review of the design history records (dhr) for the subject manufacturing lots indicate that these implants were manufactured to specification.There are no trends for any of these implants and failures.It cannot be concluded what the level of contribution, if any, that the product had to the complaint.No further evaluations can be made without return of the product or receipt of other clinical information.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 12MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21242575
Report Number3010536692-2025-00018
Device Sequence Number17044417
Product Code HRY
UDI-Device IdentifierM684EIS5S12L1
UDI-PublicM684EIS5S12L1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S12L
Device Catalogue NumberEIS5S12L
Device Lot Number03010983331757543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight84 KG